# SDR IPXA2013122301111

- Difficulty date: December 21, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Lt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK DUE TO FLAP ASSEMETRY INDICATION.  LT T/E FLAP INDICATOR STAYED AT 15 DEGREES AND THE RT WENT TO 5 DEGREES.  DETERMINED THAT THE FLAP SPLIT WAS INDICATION ONLY.   R & R LEFT FLAP NR 1 POSITION TRANSMITTER  IAW AMM 27-517-45. OPS CHECKED GOOD.
